Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Finite-element method: accuracy at a point


Author: Isaac Fried
Journal: Quart. Appl. Math. 32 (1974), 149-161
MSC: Primary 65N30
DOI: https://doi.org/10.1090/qam/436623
MathSciNet review: 436623
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65N30

Retrieve articles in all journals with MSC: 65N30


Additional Information

DOI: https://doi.org/10.1090/qam/436623
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society